# SDR CA120606007

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 747-SPB5
- Aircraft time: 66,650 hours
- Engine: Pwa JT9D7J
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND INSPECTION, MAINTENANCE CREW FOUND AN EVIDENCE OF BIRD STRIKE ON L/E FLAP NR 21 NOSE FAIRING OTBD SECTION . THE NOSE FAIRING SECTION WAS INSPECTED IAW SRM 57-51-01 AND FOUND WITHIN LIMITS.  NO NOISE, VIBRATIONS OR ENGINE FLUCTUATIONS WAS NOTICED BY FLIGHT CREW. LOGBOOK ENTRY MADE AND A BIRD/WILD LIFE STRIKE REPORT FILED.
